A Note on Convolution Conditions

International Journal of Mathematical Trends and Technology (IJMTT)          
© 2014 by IJMTT Journal
Volume-6 Number-2                          
Year of Publication : 2014
Authors : Dileep L. , S. Latha


Dileep L. , S. Latha. "A Note on Convolution Conditions", International Journal of Mathematical Trends and Technology (IJMTT). V6:189-191 February 2014. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

In this note, we define the subclasses and of analytic functions using the fractional derivative . Some interesting sufficient conditions involving coefficients inequalities for functions belonging to the above classes are derived.


1. M. S. Ganesan and K. S. Padmanabhan, Convolution condition for certain classes of analytic functions, International J.Pure and Appl. Math., 15(7), 777-780, July 1984.
2. W. Janowski, Some extremal problems for certain families of analytic functions, I. Ann. Polan. Math., 28, 298-326, 1973.
3. S. Latha, Coefficient inequalities and convolution conditions, Int. J. Contemp. Math. Sci., Vol.3, No.30, 1461-1467, 2008.
4. H. Silverman, Silvia, E.M. and Telage D., Convolution conditions for convexity, starlikeness and spiral likeness, Math. Z., 162, 125-130, 1978.
5. H. M. Srivastava and S Qwa, An application of the fractional derivative, Math. Japan, 29, 383-389, 1984.
6. Toshio Hayami, Shigeyoshi Owa and H.M. Srivastava, Coefficient inequalities for certain classes of analytic and univalent functions, Journal of Inequalities in Pure and Applied Mathematics, Vol. 8, Issue 4, Article 95, 2007.

Fractional derivative, Convolution condition, Janowski class.